# SDR UALA2012123107470

- Difficulty date: December 30, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,368 hours, 27,105 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL EMPENNAGE TAIL COMP BETWEEN STA 1787 TO 1825, JUST ABOVE STR 5R SKIN IS CORRODED UNDER APU INLET ATTACH FLANGE.  REMOVED CORR, FOUND REMAINING DAMAGE OUT OF LIMIT.  REPAIRED DAMAGE AT STA 1680 IAW SRM 53-60-51 REPAIR 3.
